# SDR 05FDEA01378

- Difficulty date: May 19, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME IS CREASED BS 680, STR 24L TO 25L.  REPAIRED FRAME AT BS 680 STR 24L-25L PER SRM 51-40-3.
